# SDR 99UAL900570

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Engine: Pwa PW4060
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 658D1003
- Condition: Failed
- Location: Rudder Trim
- Stage of operation: CR
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

RUDDER TRIM INOP.  DIVERTED TO ORD.  C/B RESET, NO HELP.  *S/D*  THE INOP CONDITION OF THE RUDDER TRIM SYSTEM WAS DUE TO AN INTERMITTENT INTERNAL FAULT OF THE OF THE RUDDER TRIM ACTUATOR.  THE SUBJECT ACTUATOR WAS REPLACED PER MM 27-21-11 AND ALL OPS CHECKS ARE NORMAL.
